IJPAM: Volume 62, No. 4 (2010)

EXISTENCE RESULTS FOR FRACTIONAL
DIFFERENTIAL EQUATIONS WITH
NONLINEAR BOUNDARY CONDITIONS

Baili Chen
Department of Mathematics and Computer Science
Gustavus Adolphus College
800, West College Avenue, St. Peter, MN 56082-1498, USA
e-mail: [email protected]


Abstract.In this paper, we establish the existence of a positive solution to a nonlinear fractional differential equation with nonlinear boundary conditions by means of a fixed point theorem in a cone.

Received: June 22, 2010

AMS Subject Classification: 34B15, 26A33, 34A08

Key Words and Phrases: boundary value problem, fractional derivative, nonlinear boundary conditions, positive solution, fixed-point theorem

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 62
Issue: 4